On the Radical of a Pseudo-Ring.

Kenneth Jump

Mathematische Zeitschrift (1970)

  • Volume: 116, page 69-70
  • ISSN: 0025-5874; 1432-1823

How to cite


Jump, Kenneth. "On the Radical of a Pseudo-Ring.." Mathematische Zeitschrift 116 (1970): 69-70. <http://eudml.org/doc/171371>.

author = {Jump, Kenneth},
journal = {Mathematische Zeitschrift},
keywords = {associative rings},
pages = {69-70},
title = {On the Radical of a Pseudo-Ring.},
url = {http://eudml.org/doc/171371},
volume = {116},
year = {1970},

AU - Jump, Kenneth
TI - On the Radical of a Pseudo-Ring.
JO - Mathematische Zeitschrift
PY - 1970
VL - 116
SP - 69
EP - 70
KW - associative rings
UR - http://eudml.org/doc/171371
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.